Citations of

W.Y. C. Chen and Deheng Xu, Labeled Partitions and the q-Derangement Numbers, SIAM J. Discrete Math. 22 (3) (2008) 1099-1104.


  1. W.Y. C. Chen, H.Y. Gao, and J. He, Labeled partitions with colored permutations, Discrete Math. 309(2009) 6235--6244.

  2. W.Y. C. Chen and D.G. L. Wang, The limiting distribution of the q-derangement numbers, European J. Combin. 31(8) (2010) 2006--2013.

  3. W.Y.C. Chen, D.G.L. Wang and L.X.W. Wang, Balanced Properties of the q-Derangement Numbers and the q-Catalan Numbers.

  4. W.Y. C. Chen and E.X. W. Xia, The ratio monotonicity of the q-derangement numbers, Discrete Math. 311 (2011) 393--397.

  5. D. Foata and G.N. Han, Signed words and permutations, IV: Fixed and pixed points, Israel J. Math. 163 (2008) 217-241.

back to homepage